Panadol Extra contains specially formulated ingredients to provide additional pain relief. Panadol Extra is extra effective against pain, it does not irritate the stomach and is gentle on you. Suitable for: Headache, Backache, Toothache, Rheumatic Pain, Muscle Pain, Period Pain.


Panadol Extra Tablets
TZS 1,500 – TZS 4,500
Panadol Extra Tablets provide effective relief from headaches, migraines, and various types of pain, such as menstrual cramps, toothaches, and muscle aches. The tablets contain a combination of paracetamol, a pain reliever and fever reducer, and caffeine, which enhances the pain-relieving effects. To ensure proper dosage and safety, follow the instructions on the packaging or consult a healthcare professional. Do not exceed the recommended dosage, and avoid combining Panadol Extra with other medications containing paracetamol to prevent potential liver damage.
Pharmacist recommendations
Adult: 2 tablets after every 8 hours for 3 days
Children 6 to 12 of age: 1 tablets after every 8 hours for 3 days
Children under 6 years: not recommended
We are happy to advise you, either click here for WhatsApp or by phone: +255 752 500 499
—
Panadol Extra vidonge hupatikana kwa ajili ya kupunguza maumivu ya kichwa, migraines, na aina mbalimbali za maumivu kama vile maumivu ya hedhi, maumivu ya jino, na maumivu ya misuli. Vidonge hivyo vinajumuisha paracetamol, dawa ya kupunguza maumivu na homa, na kafeini, ambayo huimarisha athari za kupunguza maumivu. Ili kuhakikisha kipimo sahihi na usalama, fuata maagizo kwenye ufungaji au muulize mtaalamu wa afya. Usizidi kipimo kilichopendekezwa na epuka kuunganisha Panadol Extra na dawa nyingine zinazojumuisha paracetamol ili kuepuka uharibifu wa ini.
Mapendekezo ya daktari wa dawa za binadamu
Kwa watu wazima: Vidonge 2 baada ya kila masaa 8 kwa siku 3
Kwa watoto kuanzia miaka 6 hadi 12: Kipimo cha vidonge 1 baada ya kila masaa 8 kwa siku 3
Watoto chini ya miaka 6: Haipendekezwi.
Tutafurahi kukushauri, bofya WhatsApp au tupigie: +255 752 500 499
Weight | 0.118 kg |
---|---|
Brand |
Panadol Extra |
Dosage |
Tablet |
Importer |
JD Pharmacy |
Manufacturer |
GlaxoSmithKlin |
Generic Name |
Paracetamol |
Pack Size |
10 Tablets, 20 Tablets, 30 Tablets |
Supplier |
JD Pharmacy |
Medicine Type |
Over The Counter (OTC) |
Vendor Information
- Store Name: E & S Pharmacy, Dar es Salaam
- Vendor: E & S Pharmacy, Dar es Salaam
- No ratings found yet!
Zestril (Lisinopril) 5/10/20mg Tablets
TZS 10,000 – TZS 39,000Amlodipine (Amlo-Denk) Tablets
TZS 4,000 – TZS 12,000Product Enquiry
Buy this product from these vendors
Only logged in customers who have purchased this product may leave a review.
Reviews
There are no reviews yet.